# SDR ASAA0480524

- Difficulty date: September 28, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 2100 · Air Conditioning System
- Part: Diverter
- Part number: 5924037517
- Condition: Crazed
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK, LT PRIMARY HEAT EXCHANGER RAM AIR DIVERTER WORN IN FORWARD LOWER CORNER STOP DRILLED CRACK, FPI FOR CRACK CONTAINMENT AND WELDED CRACK IAW EA 5300-01053 AND EA 10576.
